Contents of CMUC 2018 (2)


Iryna V. Fryz
Algorithm for the complement of orthogonal operations
Comment.Math.Univ.Carolin. 59,2 (2018) 135-151 Abstract

Štěpán Holub, Jiří Sýkora
Binary equality words with two $b$'s
Comment.Math.Univ.Carolin. 59,2 (2018) 153-172 Abstract

Sergiy Kozerenko
Linear and metric maps on trees via Markov graphs
Comment.Math.Univ.Carolin. 59,2 (2018) 173-187 Abstract

Markku Niemenmaa
On dihedral 2-groups as inner mapping groups of finite commutative inverse property loops
Comment.Math.Univ.Carolin. 59,2 (2018) 189-193 Abstract

Taras Banakh, Joanna Garbulińska-Wȩgrzyn
The universal Banach space with a $K$-suppression unconditional basis
Comment.Math.Univ.Carolin. 59,2 (2018) 195-206 Abstract

Ioana Ghenciu
A note on Dunford-Pettis like properties and complemented spaces of operators
Comment.Math.Univ.Carolin. 59,2 (2018) 207-222 Abstract

Václav Kryštof
Generalized versions of Ilmanen lemma: Insertion of $ C^{1,\omega} $ or $ C^{1,\omega}_{{\rm loc}} $ functions
Comment.Math.Univ.Carolin. 59,2 (2018) 223-231 Abstract

Sophocles K. Mercourakis, Vassiliadis G. Vassiliadis
Isometric embeddings of a class of separable metric spaces into Banach spaces
Comment.Math.Univ.Carolin. 59,2 (2018) 233-239 Abstract

Oleg Zubelevich
Periodic solutions to Lagrangian system
Comment.Math.Univ.Carolin. 59,2 (2018) 241-251 Abstract

Benjamin Cahen
Invariant symbolic calculus for semidirect products
Comment.Math.Univ.Carolin. 59,2 (2018) 253-269 Abstract